Facebook Pixel

Light period, bled after sex?

By December 9, 2010 - 10:15am
Rate This

Ok so i took only one pack of loestrin 24 (i havent been able to pick up more pills so ill have to start over next month). My period was VERY light..brown and only lasted 2 days . I cramped kinda bad for the first day as usual but then it went away shortly after which isnt normal. I figured it was from the birth control. But then my breasts have also been very sore, and i have blue veins going all over my breasts and chest, sometimes i feel very queazy, and sleepy. Then i had sex the day after my "period" had finished and shortly after bled a few red drops and then nothing more. Has anyone else had this happen? I've never bled after sex. Could this be from the pills? Or even pregnancy?

Add a Comment3 Comments

I didn't abruptly stop though. I was on the sugar pills and had my "period". Also it was only like one or two drops of blood about 10 mins after intercourse.
is that really what breakthrough bleeding is

December 9, 2010 - 4:04pm
(reply to dmickey)

No, breakthrough bleeding is more like spotting. If you just had 2 drops of blood after intercourse, that is normal...sometimes little tears can happen (especially if you were not lubricated enough). If you have no other pain or symptoms other than this, it is OK.

December 14, 2010 - 9:57am

Breakthrough bleeding is common when taking hormonal contraceptives, then abruptly stopping them. ("breakthrough" simply means bleeding in-between periods).

December 9, 2010 - 10:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.